| Model Number |
BB2493R47 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that these custom tubing packs had a missing foam piece pushed into the sterile clam shell, compromising sterility prior to use.Additionally, there were loose/separated foam pieces found in the table tray located on page 4 of the custom pack specification.The healthcare professional noted that the missing foam piece exposed the sterile inside of the clamshell to the outside, and the only way to retrieve it would be to open the clamshell.The customer expressed frustration as this issue had recurred and questioned if the setup or sterilization process might be contributing to the foam's movement.They queried whether there would be a method to rework the clam shell including the tightness of the coil in the clam shell during set up which they stated may be attributing to the foam moving during some point in setup or sterilization.The devices were replaced.There was no patient involved.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the unopened device shows the foam insert is missing pieces and are loose inside the clamshell.Reason for return was confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.